# SDR ASAA0540502

- Difficulty date: September 22, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394116
- Condition: Damaged
- Location: Fs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND BS 312 FLOORBEAM UPPER CHORD DAMAGED.  REMOVED DAMAGE, FABRICATED AND INSTALLED UPPER CHORD REPAIR PIECES IAW B737-400 SRM 53-10-51 FIG 201.  (M)
